# SDR DALA2025022501476

- Difficulty date: February 24, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 78,265 hours, 30,542 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 6706 3L HANDLE CAME OUT OF LOCKED POSITION ON T/O. WHEN ARMING DOOR KNUCKLE KNOCK FAILED TO DEPLOY TO ARM POSITION THEN LOUD AIR NOISE WHEN HANDLE DISARM POSITION. CORRECTIVE ACTION: CHECKED DOOR OPERATION IAW B757 AMM 52-11. OPS CHECKS GOOD. CHECKED OPERATION OF 3L DOOR ARMING SYSTEM IAW B757 AMM 25-66. OPS CHECKS GOOD. (6909540)
